Just want to live a normal like again. I was on lexapro but I got worse now I am on pristique 50 miligrams and I have been on it for about 3 weeks and I still feel anious and hyper. I went to the a hospital and gt bloodwork done and everything was okay I just dont feel okay. I am in college I had to drop some classes because I cant do anything right now I am a mother of a wonderful 3year old son and I just want my back. Can any one twll me that they have been through this and got better and give me some ideas of what to do. I went to the doctor 2 days ago and he is still keeping me on pristique.
Tell your doctor you want off all the drugs, everybody has a little depression and anxiety, it passes, learn to live with it, these drugs intensifies anxiety, and they're really no good for you. These are new drugs that have only been out in the last 20 years or so, all through history people had these conditions and they learned to live with it without drugs, and they survived. Pharma's want everybody to take as many drugs as they can, that's how they make their money, and docs know people want drugs, and want to feel better, we all want to feel better, but usually it doesn't work that way, remember, these drugs are not a cure, they only temporarily address the symptoms, drugs make it difficult to get to the root of the problem, plus all of the side effects, they do nothing for the cause. Time will usually heal all your problems, but not while you're taking drugs, that's why you should get off of them, they mess people up more then they help, Pharma's don't care about helping you, they just want to keep you using their drugs so they make more money. I hope you see and understand what I'm saying. Sure, they help some people, but not most. You are too young to be on this, and you're a mom and your kid needs the best of you, you have a choice, choose to be drug free, the less meds you take the better. I hope you will consider my advice.
you need to give the pristiq a little while to start working it will help yor anxiety but when i was on it it did not help enough so i was put on klonipin..you should talk to your doc about putting you on a benzo for a little while untill the pristiq takes effect..some people are dfferent like no antidepresant has helped with my anxiety so the doc added the klonipin and im doing great,i dont sit around and worry and worry about stuff all the time... and that is nice because i used to even if i had nothing to worry about i would make shit up in my head and it was shit that isnt even a big deal.so i would allways make shit up that could happen just to worry.anyway if any of your symptoms are like this you need to talk to your doc about a benzo like ativan,klonipin.xanax but try a low dose..if you have to tell him you would just like those until your pristiq kicks in.anyway i have rambld enough i wish you good luck,write me back if you talk to the doc about the benzos... hav a gd day
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Mar 2010 • 3 answers
Posted 24 Feb 2011 • 7 answers
Posted 19 Sep 2015 • 1 answer
Posted 31 Dec 2015 • 1 answer
Posted 25 Oct 2016 • 3 answers